# SDR NACA2022070800001

- Difficulty date: July 9, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,699 hours, 17,973 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENGINE HPSOV EICAS MESSAGE ON DESCENT. DEFERRED RIGHT ENGINE HPSOV PER MEL 36-11-02-02 CAT C @ 0730Z 8 JUL 22 MX PROCEDURES COMPLIED WITH
